# SDR COMA0560096

- Difficulty date: January 28, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 6,710 hours, 5,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1156
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,694 hours, 5,836 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5632 FLAPS FAIL CAUTION.  REPLACE THE FECU.
